# SDR C2XA08IA034

- Difficulty date: January 29, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 8,331 hours, 4,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SLC - FLIGHT 7676, THE CREW REPORTED SMOKE COMING FROM THE FORWARD OUTBOARD GALLEY.  THE INITIAL INDICATION WAS FROM LAV SMOKE, WITH THE SMOKE BEING BLUE IN COLOR AND HAVING AN ELECTRICAL ODOR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT AND MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE ENGINE & APU BLEED, PACKS SYSTEMS, ALL WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
